# SDR SWAA062669

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 69,766 hours, 49,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FWD CARGO DOOR FRAME CUTOUT, FWD FRAME CRACKED AT BS 440, NR 1 AND NR 5 DOOR STOP FITTINGS.  REMOVED AND REPLACED FRAME SECTION PER BOEING DRAWING AND SRM.
